# SDR HNAA2019110600347

- Difficulty date: October 28, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,933 hours, 43,685 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Yoke
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON FWD LWR YOKE FIXTURE HAS POSSIBLE CRACK....FIX: REMOVED AND REPLACED RH PYLON FWD LWR YOKE IAW PIEDMONT EO1-54-19-0495. NOTE: A/C IN ABI HVY CHECK
